Quick Nav
Publications
Pharmacy Times
OTC Product News

OTC Product News

Published Online: Monday, March 18, 2013   [ Request Print ]


Caltrate 600+ D Minerals Chewables
Marketed by: Pfizer Consumer Healthcare
Caltrate 600+D Plus Minerals Chewables now provides twice as much vitamin D3 as the previous formula. The recommended dose is 1 tablet twice daily with food. Each tablet contains 600 mg calcium, 800 IU vitamin D3, 40 mg magnesium, 7.5 mg zinc, 1 mg copper, 1.8 mg manganese, and 250 mcg boron. Patients who are pregnant, nursing, or taking certain medications should consult a physician before use. The tablets are not formulated for use in children.
For More Information: www.caltrate.com



Cepacol Sensations Cooling
Marketed By: Reckitt Benckiser
Cepacol Sensations Cooling delivers instant cooling and soothing of painful symptoms associated with sore mouth, sore throat, canker sores, and minor mouth irritation. Each lozenge contains 4 mg benzocaine and 9 mg menthol as oral pain relievers. Adults and children 5 years and older should use 1 lozenge every 2 hours as needed or as directed by a doctor or dentist. Lozenges should not be used by children younger than 5 years or by patients with allergies to local anesthetics.
For More Information: www.cepacol.com



Mucinex Sinus-Max Day/Night
Marketed By: Reckitt Benckiser
Mucinex Sinus-Max Day/Night provides relief from daytime and nighttime sinus symptoms. Each daytime caplet contains acetaminophen 325 mg as a pain reliever, guaifenesin 200 mg as an expectorant, and phenylephrine HCL 5 mg as a decongestant. Each nighttime caplet contains diphenhydramine HCl 5 mg as an antihistamine, as well as acetaminophen 325 mg and phenylephrine HCL 5 mg. Patients 12 years and older should take 2 caplets every 4 hours, with a maximum dose of 12 caplets in a 24-hour period.
For More Information: www.mucinex.com



Poise Roll-On Cooling Gel
Marketed By: Kimberly-Clark
Poise Roll-On Cooling Gel is designed to offer cooling relief when hot flashes strike to help patients feel comfortable and refreshed. The gel can be rolled onto the wrist, chest, or neck to provide a cooling sensation for up to 10 minutes and can be reapplied as needed. The formula is also moisturizing and lightly scented. The product should not be used in the eyes or intimate areas and should be kept away from children. It is available at pharmacies, supermarkets, and online retailers.
For More Information: www.poise.com



Prilosec OTC Wildberry
Marketed By: Procter & Gamble
Prilosec OTC Wildberry is a new version of the OTC acid reducer for the treatment of frequent heartburn with a wildberry-flavored coating. It contains the same active ingredient as regular Prilosec OTC—omeprazole magnesium—as an acid blocker. One tablet should be taken before breakfast to treat frequent heartburn. The medication should be taken for at most 14 days, and a 14-day course may be repeated once every 4 months. It is not indicated for immediate relief.
For More Information: www.prilosecotc.com



Similasan Kids Ear Relief
Marketed By: Similasan USA
Similasan Kids Ear Relief offers a homeopathic remedy for clogged, full, and troublesome ears. Active ingredients, which include chamomilla, mercurius solubilis, pulsatilla, and sulphur, are manufactured according to homeopathic principles. To use, tilt child’s head sideways and administer 4 to 5 drops in each affected ear. Drops can be kept within the ear by keeping the head tilted or by placing cotton in the ear. Drops can be administered up to 4 times daily for 2 days, or as directed by a physician.
For More Information: www.similasanusa.com



Zarbee’s All-Natural Children’s Nighttime Cough Syrup
Marketed By: Zarbee’s Inc
Zarbee’s All-Natural Children’s Nighttime Cough Syrup is formulated to provide fast, soothing relief from coughs, hoarseness, and irritated throats in children 2 years and older. The syrup contains 0.5 mg melatonin to promote healthy sleep and is alcohol-, preservative-, drug-, dye-, and gluten-free. The recommended dose for children aged 2 to 5 years is 1 teaspoon before bedtime, and for children aged 6 to 12 years is 2 teaspoons before bedtime. The syrup is available in grape flavor.
For More Information: www.zarbees.com



Zostrix Foot Pain Relief Cream
Marketed By: Health Care Products
Zostrix Foot Pain Relief Cream provides warming topical pain relief for arthritis, sprains, sore muscles, fatigue, and bruises affecting the feet. It contains capsaicin 0.025% as a topical analgesic and can be applied 3 to 4 times daily using included applicator pads. After use, applicator pads should be discarded, and patients should wash their hands thoroughly. Patients may experience a burning sensation after applying the product, which generally disappears after several days of use.
For More Information: www.zostrix.com



Nature Made VitaMelts Energy
Marketed By: Pharmavite LLC
Nature Made VitaMelts Energy provides 1500 mcg of Vitamin B12 in a dissolving tablet for patients who dislike swallowing tablets or softgels. Tablets dissolve smoothly without water and can be taken any time or place. The supplement is recommended for patients 50 years and older, as well as vegetarians and vegans who may not get the vitamin from their diet. The recommended dosage is to take 1 tablet up to 2 times per day.
For More Information: www.naturemade.com



Vitamin D3 Gummies
Marketed By: Nordic Naturals Inc
Vitamin D3 Gummies are designed to support calcium and phosphorus absorption, immune system function, and regulation of mood and sleep rhythms. The gummies come with wild berry flavoring and contain 1000 IU of vitamin D3 per single-gummy serving. The gummies are pectin-based and free of gelatin and artificial coloring, flavoring, and preservatives. The suggested dosage is 1 gummy daily or as directed by a health care professional. Vitamin D3 Gummies are available in 1 size containing 60 gummies.
For More Information: www.nordicnaturals.com



Help I’m Tired
Marketed By: Help Remedies Inc
Help I’m tired is an alertness aid for those who dislike drinking coffee and energy drinks. Each caplet contains 200 mg caffeine as an alertness aid and contains no sugar or dyes. The recommended dose for adults and children 12 years and older is 1 caplet, and subsequent doses should be taken no sooner than 3 to 4 hours after the previous dose. Help I’m tired should not be used by children younger than 12 years.
For More Information: www.helpineedhelp.com



Airborne Hot Soothing Mix
Marketed By: Reckitt Benckiser
Airborne Hot Soothing Mix is designed to provide immune support in a warm, soothing, drinkable supplement. In addition to vitamins and minerals, the supplement contains honey powder and a proprietary herbal blend including echinacea and ginger. It comes in natural honey lemon flavor and contains no artificial colors, flavors, or preservatives. Adults and children 12 years and older can take 1 packet of the supplement mixed with water every 3 to 4 hours as necessary, up to 3 packets per day.
For More Information: www.airbornehealth.com



Gold Bond Friction Defense
Marketed by: Chattem Inc
Gold Bond Friction Defense is designed to reduce burning, irritation, and itching that can result from skin rubbing on skin or against clothing. It is designed to provide comfort and relief by reducing friction and soothing and moisturizing skin. The non-irritating formula is gentle enough for sensitive skin and is nongreasy and unscented. Patients should apply the stick liberally as often as needed to reduce friction and soothe skin. Gold Bond Friction Defense is available in a 1.75-ounce stick.
For More Information: www.goldbond.com
Related Articles




Intellisphere, LLC
666 Plainsboro Road
Building 300
Plainsboro, NJ 08536
P: 609-716-7777
F: 609-257-0701

Copyright HCPLive 2006-2013
Intellisphere, LLC. All Rights Reserved.
 




Become a Member
Forgot Password?